Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Enbrel Uti Infection?

Enbrel Uti Infection?

I did my 2nd injection. Now, I’ve got chills really and with uti symptoms. Heading into express care soon but wondering if anyone taking Enbrel has had this happen?

A myRAteam Member said:

I also had kidney stones (and a lot of other issues) after almost a year of being on prednisone, and my urologist said the stones could have been caused by prednisone.

I started Enbrel around the time I had been on prednisone for almost a year. Once I stopped prednisone, a lot of my health issues, including high glucose levels, high blood pressure, moon face, UTIs, insomnia, and stones, went away. I have now been on Enbrel for almost three years with no side effects.

posted 8 months ago
A myRAteam Member said:

Yes, as far as I have noticed. Most of these meds cause UTI's . Drinking plenty of water helps flush it faster to help get them.

posted 8 months ago
A myRAteam Member said:

I'm so sorry to hear that's happening. I was on prednisone and methotrexate for years. I developed cushings disease and my liver was not handling pain meds or methotrexate. I moved from northern Minnesota and just quite taking the prednisone. It took me a couple of years to lose the cushings caused by constant prednisone. I found leflunamide was better than methotrexate (for me) now I'm on a patch for pain, leflunamide and enbrel. In not saying it will work for everyone but I list 70lbs when I got off prednisone. Its a good drug for short term but I will never take it as an everyday thing ever again. Keep talking to your ra Dr. A good doctor will run labs and keep u up to date w newest best meds. Hopefully u will find one with little side effects. Yogurt always when on antibiotics. I think they should always give a woman a script for yeast infection whenever they prescribe antibiotics! This last year has been rough...things are never "Great" with this disease but live life the best u can, give yourself a "down day" if your body is screaming at u. Don t be hard on yourself. Surround yourself with ppl who live and understand. Personally, family either loves u n understands or they dont! Sorry your going through this. Keep a journal. Record what u eat and your activities n how u feel. Bring it to appointments. Some foods are harder on us RA patients...with other diseases to consider. Drink a lot of flyidd..not soda or pop...water! Hope u feel better soon!

posted 8 months ago
A myRAteam Member said:

I have not had those symptoms with Enbrel. However, I started getting constant UTIs after long-term use of prednisone.

posted 8 months ago
A myRAteam Member said:

Thank you so much❤️ I am so happy you have found the right meds to work for you:-) I can’t wait to restart the Enbrel tomorrow. My goal to is hopefully get off the prednisone I have gained some weight as well on it;-( thank you for the advice I greatly appreciate it:-)

posted 8 months ago
Already a Member? Log in